MathSciNet Relay Station
MathSciNet bibliographic data
MR1146522 (93b:60042) 60F05 (60G70 60K15)
Karlin, Samuel; Dembo, Amir Limit distributions of maximal segmental score among Markov-dependent partial sums. Adv. in Appl. Probab. 24 (1992), no. 1, 113–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement